Article info

Download PDFPDF

Nivolumab induced myxedema crisis

Authors

  • Uqba Khan Department of Hematology/OncologySt. John Hospital and Medical Center 19229 Mack Ave Suite 23 Grosse Pointe Woods 48236 Detroit Michigan USA PubMed articlesGoogle scholar articles
  • Humaira Rizvi Department of Hematology/OncologySt. John Hospital and Medical Center 19229 Mack Ave Suite 23 Grosse Pointe Woods 48236 Detroit Michigan USA PubMed articlesGoogle scholar articles
  • Dahlia Sano Department of Hematology/OncologySt. John Hospital and Medical Center 19229 Mack Ave Suite 23 Grosse Pointe Woods 48236 Detroit Michigan USA PubMed articlesGoogle scholar articles
  • Jane Chiu Department of Hematology/OncologySt. John Hospital and Medical Center 19229 Mack Ave Suite 23 Grosse Pointe Woods 48236 Detroit Michigan USA PubMed articlesGoogle scholar articles
  • Tarik Hadid Department of Hematology/OncologySt. John Hospital and Medical Center 19229 Mack Ave Suite 23 Grosse Pointe Woods 48236 Detroit Michigan USA PubMed articlesGoogle scholar articles
  1. a uqba.md{at}gmail.com
  2. b humaira.r{at}hotmail.com
  3. c dahlia.sano{at}stjohn.org
  4. d jane.chiu{at}stjohn.org
  5. e tarik.hadid{at}stjohn.org
View Full Text

Citation

Khan U, Rizvi H, Sano D, et al
Nivolumab induced myxedema crisis

Publication history

  • Received September 30, 2016
  • Accepted January 23, 2017
  • First published February 21, 2017.
Online issue publication 
February 21, 2017

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.